Which of the following drug increases the risk of gastrointestinal bleeding mcq is given below:
Q. which of the following drug increases the risk of gastrointestinal bleeding ?
|[wpdiscuz-feedback id=”9cssx0cz2v” question=”Please leave a feedback on this” opened=”0″]Do you Agree with Answer[/wpdiscuz-feedback]|
Read more related important MCQs:
Q. Post-operative period respiratory complications can be prevented by
Q. “Do you feel discomfort now?” This is an example of
Q. Which of the following is NOT an attribute of a professional?
Q. Which of the following chemical is most powerful disinfectant?
Q. Which of the priority concern in a nurse while caring for a client with opioid addiction is …
Q. which of the following nursing intervention decreases the risk of aspiration while feeding a patient with dysphagia?
Q. The reagent used for testing urine sugar is:
Q. The pressure to be set in autoclave for sterilization is:
Q. In lumbar puncture, the needle is inserted between:
Q. The fasting blood sugar value is:
Q. Bleeding from the nose is termed:
Q. The color of bag in which the infectious solid wastage are disposed is: